# SDR AWXA0001425

- Difficulty date: March 1, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- Aircraft time: 56,741 hours, 46,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 50079454
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR INNER SKIN CRACKED AT UPPER FWD ACCESS OPENING.  FABED REPAIR DOUBLER AND INSTALLED IAW B737-200 SRM 51-40-02.
